MAUDE Adverse Event Report: ZIMMER BIOMET, INC. SHELL POROUS WITH MULTI HOLES 58 MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. SHELL POROUS WITH MULTI HOLES 58 MM; PROSTHESIS, HIP
Catalog Number 00620205820
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Damage to Ligament(s) (1952); Joint Dislocation (2374); Aseptic loosening (4883)
Date of Event 08/16/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a right hip revision approximately 6-months post implantation due to dislocation.During the revision the acetabular component was found to be loose.The stem was retained and all other implants were revised.It was confirmed that no further information could be provided.
 
Additional Manufacturer Narrative
(b)(4).D10: bone screw self-tapping 6.5 mm dia.20 mm length.Item: 00625006520.Lot: 63622282.Bone screw self-tapping 6.5 mm dia.25 mm length.Item: 00625006525.Lot: 63696898.Bone screw self-tapping 6.5 mm dia.30 mm length.Item: 00625006530.Lot: 63855074.Bone screw self-tapping 6.5 mm dia.50 mm length.Item: 00625006550.Lot: 62400530.Bone screw self-tapping 6.5 mm dia.25 mm length.Item: 00625006525.Lot: 63776543.Liner standard 3.5 mm offset 36 mm i.D.For use with 58 mm o.D.Shell.Item: 00630505836.Lot: 63851012.Unknown head.Item: unknown.Lot: unknown.G2: foreign ¿ australia.The customer indicated that the product location is unknown; therefore, it will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a supplemental mdr will be submitted.
 
Event or Problem Description
It was confirmed that no further information could be provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: a2; d4; g3; h2; h3; h4; h6; h10.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: patient had a right hip dislocation and had a revision in 2018.Findings during the surgery notes abductors were deficient.Femoral head and liner were removed, and acetabulum was found loose and removed.No complication noted.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor trends.

Brand Name
SHELL POROUS WITH MULTI HOLES 58 MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24011627
Report Number0001822565-2026-00108
Device Sequence Number4888476
Product Code LPH
UDI-Device Identifier00889024118959
UDI-Public(01)00889024118959(17)260131(10)63257036
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K021891
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/31/2026
Device Catalogue Number00620205820
Device Lot Number63257036
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer04/23/2026
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/14/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age80 YR
Patient SexFemale